Notre Dame Journal of Formal Logic

Leśniewski's ontology and some medieval logicians.

John Trentman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 7, Number 4 (1966), 361-364.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093958756

Zentralblatt MATH identifier
0159.00904

Mathematical Reviews number (MathSciNet)
MR0233687

Digital Object Identifier
doi:10.1305/ndjfl/1093958756

Subjects
Primary: 02.20
Secondary: 01.00

Citation

Trentman, John. Leśniewski's ontology and some medieval logicians. Notre Dame Journal of Formal Logic 7 (1966), no. 4, 361--364. doi:10.1305/ndjfl/1093958756. http://projecteuclid.org/euclid.ndjfl/1093958756.


Export citation